Please use this identifier to cite or link to this item:
Title: The Invariant Subspace Problem for Non-Archimedean Banach Spaces
Authors: Śliwa, Wiesław
Keywords: Invariant subspaces
Non-archimedean Banach spaces
Issue Date: 2008
Publisher: Canadian Mathematical Society
Citation: Canad. Math. Bull., 51(2008), 604-617.
Abstract: It is proved that every infinite-dimensional non-archimedean Banach space of countable type admits a linear continuous operator without a non-trivial closed invariant subspace. This solves a problem stated by A. C. M. van Rooij and W. H. Schikhof in 1992.
Appears in Collections:Artykuły naukowe (WMiI)

Files in This Item:
File Description SizeFormat 
Sliwa 31.pdf147.47 kBAdobe PDFView/Open
Show full item record

Items in AMUR are protected by copyright, with all rights reserved, unless otherwise indicated.